# SDR 95ZZZX1177

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N842JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 753
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot
- Part number: 4000007
- Condition: Obstructed Line
- Location: Left
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 4134, DURING TAKEOFF ROLL, CREW REPORTED LT AIRSPEED INDICATOR FAILED TO RESPOND NORMALLY.  TAKEOFF ABORTED AND AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  INSPECTED LEFT PITOT SYSTEM, TURNED ON PITOT HEAT AND DRAINED SYSTEM.  PERFORMED OPERATIONAL CHECK IAW BAE MM 34-11-00.  AIRCRAFT RETURNED TO SERVICE.
